Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/21980
Title: Efficiency and approachability of nonconvex bicriteria programs
Authors: Huang, XX
Yang, XQ 
Keywords: Approachability
Bicriteria program
Efficiency
Exact penalization
Nonlinear Lagrangian
Stability
Issue Date: 2001
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2001, v. 261, no. 1, p. 134-150 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: In this paper we investigate equivalences between an efficient solution of a bicriteria program and a lower envelope point of a certain image set of the bicriteria program. We also employ various kinds of approachabilities to characterize efficiency and proper efficiency for nonconvex bicriteria programs. In particular, nonlinear Lagranian functions are applied to construct dual problems and to study stability for the corresponding constrained scalar optimization problems. Under certain conditions we show that the finite approachability, proper efficiency, stability, and exact penalization of the relevant constrained scalar optimization problems are equivalent.
URI: http://hdl.handle.net/10397/21980
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1006/jmaa.2001.7484
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Oct 20, 2017

Page view(s)

56
Last Week
8
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.